# SDR SWAA2017041013029

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 4,994 hours, 2,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN BROKEN.   REPAIRED SIGN IAW SIP.
